Astemizole-Induced Cardiac Conduction Disturbances in a Child

Joseph R. Tobin, Thomas P. Doyle, Alice D. Ackerman, Joel I. Brenner

Research output: Contribution to journalArticle

Abstract

The newly available antihistamine astemizole (Hismanal) has been previously associated with hemodynamically significant cardiac tachydysrhythmias. We describe a 3-year-old girl who developed multiple different cardiac dysrhythmias after an astemizole overdose. No hemodynamic compromise occurred, and the electrocardiogram returned to normal without use of antiarrhythmic agents within 7 hours.

Original languageEnglish (US)
Pages (from-to)2737-2740
Number of pages4
JournalJAMA: The Journal of the American Medical Association
Volume266
Issue number19
DOIs
StatePublished - Nov 20 1991
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Astemizole-Induced Cardiac Conduction Disturbances in a Child'. Together they form a unique fingerprint.

  • Cite this